Posted in Medication

Medication Side Effects

I feel tired and dizzy a lot of the time.  Some of it’s probably the medications I’m on at the moment (Escitalopram and Abilify), but in a lot of ways I’ve always felt tired- dizzy is relatively new, having shown up just a few years ago.  At this point I’m finding it difficult to separate side effects of the medication from the effects of Generalized Anxiety Disorder.  Maybe this is something I will talk about at my next Psych appointment.

Anybody else feel the same?

Advertisements

Author:

Do you get bored? Me too. Try blogging, it helps!!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s